# SDR QXEA0001040

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Acm Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN ACM COMPARTMENT SIDEWALL NEAR ACM LOWER AFT MOUNT BRACKET.  DAMAGE MEASURES .040 INCHES DEEP BY .950 INCHES WIDE.  REPAIRED IAW HORIZON AIR EA 4-53-1113.
